MAUDE Adverse Event Report: DEXTERA SURGICAL INC. CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS; CARDIOVASCULAR SURGICAL INSTRUMENTS

DEXTERA SURGICAL INC. CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS; CARDIOVASCULAR SURGICAL INSTRUMENTS
Model Number FG-000150
Medical Device Problem Codes Fracture (1260); Material Rupture (1546); Defective Component (2292); Failure to Fire (2610)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c-port xa (fg-000100) and c-port flex-a (fg-000150) share the same design in respect to activation of clamping, deployment, and the energy source used to accomplish these actions.Thus, the same malfunction is noted in the two devices.
 
Event or Problem Description
The c-port flex-a device was prepared with a vein graft.The pa assisting in the procedure activated the c-port by turning the knob.Upon turning the knob the device broke into pieces that scattered and was accompanied by a loud noise.There was no reported adverse event either to the patient or to user/surgical personnel.

Brand Name
CARDICA C-PORT FLEX-A PLUS DISTAL ANASTOMOSIS
Common Device Name
CARDIOVASCULAR SURGICAL INSTRUMENTS
Manufacturer (Section D)
DEXTERA SURGICAL INC.
900 saginaw dr.
redwood city CA 94063 4753
MDR Report Key7431368
Report Number3004114958-2018-00003
Device Sequence Number1191204
Product Code FZP
UDI-Device Identifier11814900001502
UDI-Public0111814900001502
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K073123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/02/2019
Device Model NumberFG-000150
Device Catalogue NumberFG-000150
Device Lot Number170712A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1